# SDR CALA2021012000056

- Difficulty date: January 18, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 96,170 hours, 16,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM EMERGENCY LIGHT OPERATION CHECK FOUND EMERGENCY LIGHT BATTERY (DOOR R1 M33094/R3 M33404/R4 M33408) TOTAL 3 EA INOPERABLE.  REFER NON-ROUTINE NR 9422420 SPEC NR B777-33-3-7030.  REPLACED M33094 M33404 M33408 EMERGENCY 1-06-960-802 REV 90 R1 P/N ON AD-D717-01-100 S/N ON 253353, P/N OFF D717-01-100 OFF S/N 203457 R3 ON P/N ADD717-01-100 ON S/N 25 3367, OFF P/N ADD717-01-100 OFF S/N 141465.  LIGHT BATTERY PACK, INSTALLATION TEST RESULT ''PASS'', REF AMM 33-5 /N 200913.  R4 ON P/N ADD717-01-100 ON S/N 231846, OFF P/N D717-01-100 OFF S.
